# SDR SIMA20130801006

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 24,551 hours, 21,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AFT F/A FLASHLIGHT WAS INOPERATIVE.    ACFT OK FOR SERVICE.  R & R THE AFT FLASHLIGHT ASSY.  OPS CHECKED GOOD IAW 33-50-16.    ACFT RETURNED TO SERVICE.
